# SDR NWAA074299947

- Difficulty date: December 21, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- Aircraft time: 87,617 hours, 80,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS PASSENGER ENTRY DOOR L1 JAMB INNER SKIN AND INTERCOSTAL AT FORWARD STOP NR 5 DAMAGED.   REPAIRED PER EA 99-211510.
